MathSciNet Relay Station
MathSciNet bibliographic data
MR1779567 11F66 (11F25 11L05 11M06)
Conrey, J. B.; Iwaniec, H. The cubic moment of central values of automorphic $L$-functions. Ann. of Math. (2) 151 (2000), no. 3, 1175–1216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement